Mirtazapine withdrawal hell
I'm on day 4 of cold turkey from mirtazapine and side effects are horrendous , my anxiety is so bad, can't eat, can't sleep properly I feel disconnected from my body which scares me! I was only on 7.5mg for a year....when will these symptoms stop 😢
Is that a benzodiazepine?
SSRI I think it's a antidepressant
Pamdon81, Mirtazapine is Remeron, a newer antidepressant used for severe depression. It is never wise to stop any drug cold turkey. I would advise your doctor that you did.. Good Luck x
I had to stop them because they 'pooped out' I was already getting withdrawal symptoms while on them...I was only on 7.5mg for one year, I keep ringing my doctor everyday to tell him what I'm going through but doctors think they are no withdraw symptoms! He's given me a few diazepam only 2mg I have never felt this way be for, I feel like a heroin addict coming off smack hopefully I will see some improvements soon x thanks for your replies 😊
Pamdon81, I understand completely, once the drugs stop working, the effects are like going through withdrawal while being on them. I know because I went through that. Doctors will always be the first to say there are no withdrawal symptoms but believe me there are. When I withdrew diazepam was used in replacement of the drug I was coming off in order to take the edge of the withdrawal process. It's a long complicated process in weaning. Slow but safe is the way to go.
I wish you well. Don't get discouraged. You will eventually feel yourself come back to normal and it will be a great feeling and worth every symptom it took to get there. We're here not to judge but to comfort and understand because we all care. xx
Thank you so much for your lovely post 😊
Pam, how you feeling now? On any drug?
You should see improvements ever 4-6 days, so if you don't find one symptom that seems better in 2 days please call the doctor or nurse tell them the withdrawal symptoms and see if there is a detox med to go with it for withdrawal. No joke you take asprin too long and there is even side effects coming off of that. Please be safe if it doesn't feel right go immediately get checked. You are not crazy and you don't deserve to suffer because your tired of taking meds. You have rights, put your demands down and try to come to an agreement over he says here and you take them. GL
Know what you mean--I felt like a zombie on them, brainless and tired..
or 6 days ago I started in having anxiety PLUS in the mornings...and its getting worse. I can't even...
want to continue mirtazapine under any circumstances due to the side effect but can't cope with this for...
Anybody have trouble coming off mirtazapine? It seemed to have stopped working for me so I decided to...
Start a Community